Acnes caused by supplements

  1. Registered User
    riba's Avatar
    Join Date
    Apr 2008
    Posts
    9
    Rep Power
    82

    Acnes caused by supplements


    I have bad acnes and i am sure that they are caused by supplements i am drinking.I had visited dermatologist and he gaved me some preparations but they didnt help.Is there any supstance like ZINC which i could import peroraly and which will help me to get rid of them.

    Thanks

  2. Registered User
    bigpapa's Avatar
    Stats
    5'10"  220 lbs.
    Join Date
    Mar 2008
    Posts
    2,955
    Rep Power
    1569

    maybe a topical vitamin e...um there is the clearsil gel, or you can have your doctor prescribe benzaclen

Similar Forum Threads

  1. tren caused a tumor?
    By coltonlee in forum Post Cycle Therapy
    Replies: 26
    Last Post: 01-14-2010, 02:37 PM
  2. not sure what caused this
    By Spudpunx in forum Anabolics
    Replies: 9
    Last Post: 06-09-2008, 08:56 PM
  3. Bi-Polar caused by gear
    By Juicaholic in forum Anabolics
    Replies: 17
    Last Post: 08-04-2007, 06:27 PM
  4. Gyno caused From Fina
    By Bone in forum Anabolics
    Replies: 6
    Last Post: 07-28-2003, 08:53 PM
  5. DOVE caused zits?
    By Big Masa in forum Supplements
    Replies: 24
    Last Post: 10-29-2002, 09:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in